Doctors say that this reaction of the body to the vaccine is temporary.
Residents of Norway who were vaccinated against COVID-19 with the American Pfizer vaccine report on social networks about breast augmentation after this procedure. Doctors have commented on this strange side effect of the vaccine to the Dutch edition of NRK.
One of the Pfizer vaccinees, 17-year-old Emma from the Norwegian capital Oslo, wrote that due to breast augmentation, she had to buy a bra one size larger.
Doctors say that this effect can cause enlargement of the lymph nodes, which is a common reaction of the body to the introduction of this vaccine. As the doctor Heinrich Bachmann assured, breast augmentation is a temporary and short-term phenomenon.
According to Steinar Madsen, a spokesman for the Norwegian Medicines Agency, about 10 percent of vaccinated women had swollen lymph nodes after the first vaccination, making their breasts feel like they were growing.
The vaccine manufacturer Pfizer does not exclude that such an effect may be observed, but they have not heard of any complaints about this.